| Model Number |
1009666J |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.As there was no damage noted to the device during the inspection prior to use, it is possible that interaction with the anatomy/ other devices and/or inadvertent mishandling resulted in the reported tip material separation; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion.The balance middleweight (bmw) universal ii guide wire detached at the tip while in the vessel.Treatment, if any, was not reported.No additional information was provided.